# SDR GTIA9700268

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 2720 · Rudder Control System
- Part: Connectors
- Condition: Dirty
- Location: Rudder Pwr Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 248 - LEG 3, TAKEOFF PLUS 5 MINUTES RUDDER CONTROL MANUAL LIGHT CAME ON.  NO FLUID LOSS OR FLIGHT CONTROL CHANGE.  INSPECTED RUDDER POWER PACK UNIT AND CONTROL SYSTEM.  REMOVED ELECTRICAL CONNECTORS, CLEANED TERMINALS, THE RE-INSTALLED.  OPERATE RUDDER, OPERATION CHECK OK IAW DC9 MM CHAPTER 27-20-0.  (M)
